# SDR COMA9531205

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2710 · Aileron Control System
- Part: Controls
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERONS ARE BINDING.  INSPECTED AILERON SYSTEM AND NO FAULTS FOUND.  LUBRICATED AILERON CENTERING CAMS AND ACFT RETURNED TO SERVICE.
